NRAS
21,354 members25,095 posts

Ibuprofen and paracetamol and stomach pains

hi all i ve been taking ibuproen and paractamol as pain relief since i was diagnosed in Sept 2012, but recently have been getting stomach pains and feeling the urge to go to the toilet more frequently i'm also experiencing nausea . I'm not on stomach protectors do you think it could be the ibuprofen and paracetamol that could be causing this ? I suffer with IBS too. thanks. lena x

7 Replies
oldestnewest

Could well be, I would see the docs especially with your ibs, the last thing you need is a flare of that too. Xxx

Reply

Thanks Allanah i will, my stomach is swollen more than usual and i dont eat heavy meals just small and frequent. I have the pains again tonight and the feeling of nausea. As you say i dont want that flaring its took ages to control it . Lena :)) x

Reply

Assume you are taking the ibuprofen with food???. a stomach protector would be a good idea however and some nsaids such as naproxen and eterocxib( arcoxia) as bit more gentle on stomach

Reply

hi Ali yes i have with food, i am going to book with my GP to have a chat. Thanks Ali for your help . will let you know how i get on. xx

Reply

I went to the chemist as my one a day lansoprazole was not enough and said I had read about cox 2 inhibitors being good, he sort of cringed and said a lot had been withdrawn! So as I see the docs next week I am hoping they give me another stomach protector as doubling the lansoprazole to two a day just gave me a runny tummy. Hugs Ax

Reply

Oh dear it always seems anything we take we have too take something else to counteract the side effects, poor you with your runny tummy, i hope your doctor sorts it out for you and you feel better . Hugs Lena xx

Reply

True, so true. Leflunomide put my blood pressure up so GP pills. Stomach sore from drugs so stomach pills, diarrhoea from stomach pills so anti diarrhoea pills!! I am rattling Hee hee

Reply

You may also like...